UM

Browse/Search Results:  1-10 of 25 Help

Selected(0)Clear Items/Page:    Sort:
Circulant-based approximate inverse preconditioners for a class of fractional diffusion equations Journal article
Computers and Mathematics with Applications, 2021,Volume: 85,Page: 18-29
Authors:  Pang,Hong Kui;  Qin,Hai Hua;  Sun,Hai Wei;  Ma,Ting Ting
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Circulant-based preconditioner  Decay property  Finite difference method  Fractional diffusion equation  Toeplitz-like  
Exponential Runge–Kutta Method for Two-Dimensional Nonlinear Fractional Complex Ginzburg–Landau Equations Journal article
Journal of Scientific Computing, 2020,Volume: 83,Issue: 3
Authors:  Zhang,Lu;  Zhang,Qifeng;  Sun,Hai Wei
Favorite |  | TC[WOS]:5 TC[Scopus]:7 | Submit date:2021/03/09
Exponential Runge–Kutta method  Matrix exponential  Shift-invert Lanczos method  Space fractional Ginzburg–Landau equation  Toeplitz structure  
A nonuniform L2 formula of Caputo derivative and its application to a fractional Benjamin–Bona–Mahony-type equation with nonsmooth solutions Journal article
Numerical Methods for Partial Differential Equations, 2020,Volume: 36,Issue: 3,Page: 579-600
Authors:  Lyu,Pin;  Vong,Seakweng
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/09
Caputo derivative  finite difference scheme  fractional BBM-type equation  nonuniform time grid  unconditional convergence  
An efficient numerical method for q-fractional differential equations Journal article
Applied Mathematics Letters, 2020,Volume: 103
Authors:  Lyu,Pin;  Vong,Seakweng
Favorite |  | TC[WOS]:3 TC[Scopus]:4 | Submit date:2021/03/09
Caputo q-fractional derivative  Fractional nonlinear equation  Nonuniform mesh  
High accuracy error estimates of a Galerkin finite element method for nonlinear time fractional diffusion equation Journal article
Numerical Methods for Partial Differential Equations, 2020,Volume: 36,Issue: 2,Page: 284-301
Authors:  Ren,Jincheng;  Shi,Dongyang;  Vong,Seakweng
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/09
fast convolution algorithm  Galerkin finite element method  nonlinear time fractional diffusion equation  superconvergent result  
Numerical solution for multi-dimensional Riesz fractional nonlinear reaction–diffusion equation by exponential Runge–Kutta method Journal article
Journal of Applied Mathematics and Computing, 2020,Volume: 62,Issue: 1-2,Page: 449-472
Authors:  Zhang,Lu;  Sun,Hai Wei
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/09
Exponential Runge–Kutta method  Matrix exponential  Riesz fractional reaction–diffusion equation  Shift-invert Lanczos method  Toeplitz structure  
A fast preconditioned iterative method for two-dimensional options pricing under fractional differential models Journal article
Computers and Mathematics with Applications, 2020,Volume: 79,Issue: 2,Page: 440-456
Authors:  Chen,Xu;  Ding,Deng;  Lei,Siu Long;  Wang,Wenfei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Finite difference method  Finite moment log stable model  Preconditioner  Rainbow options pricing  Two-dimensional fractional partial differential equation  
An implicit-explicit preconditioned direct method for pricing options under regime-switching tempered fractional partial differential models Journal article
Numerical Algorithms, 2020
Authors:  Chen,Xu;  Ding,Deng;  Lei,Siu Long;  Wang,Wenfei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Direct method  Implicit-explicit finite difference method  Multi-state European options pricing  Precondition  Tempered fractional partial differential equation  
A High-Order Method with a Temporal Nonuniform Mesh for a Time-Fractional Benjamin–Bona–Mahony Equation Journal article
Journal of Scientific Computing, 2019,Volume: 80,Issue: 3,Page: 1607-1628
Authors:  Lyu,Pin;  Vong,Seakweng
Favorite |  | TC[WOS]:16 TC[Scopus]:16 | Submit date:2021/03/09
Caputo derivative  Graded mesh  High-order method  Nonuniform mesh  Time-fractional nonlinear equation  
A Robust Preconditioner for Two-dimensional Conservative Space-Fractional Diffusion Equations on Convex Domains Journal article
Journal of Scientific Computing, 2019,Volume: 80,Issue: 2,Page: 1033-1057
Authors:  Chen,Xu;  Deng,Si Wen;  Lei,Siu Long
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/11
Block-circulant-circulant-block matrix  Convex domain  Finite volume method  Preconditioner  Space-fractional diffusion equation